# SDR USAA051421

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 17,313 hours, 17,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367160600000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 41 INCHES FROM END, 64 INCHES FROM OPP END, 4 INCHES FROM EDGE, 15 INCHES FROM OPP EDGE CRACKED.  FILLED AND INSTALLED PRECURED DOUBLER IAW SRM 53-02-00 FIG 203.  DEFECT SIZE: 5 INCHES.
